Facebook Pixel
EmpowHER Guest


By Anonymous April 27, 2017 - 1:13am
Rate This

I took both pills in one dosage, is this dangerous or less effective? Also, what are the usual side effects after taking the pills and how soon after? I took the pills about a 17 days ago and now I'm spotting ( not heavy but blood is present). Could this be a side effect?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for coming to us with your questions.

The pill should still be effective even if you took the two doses at the same time.
Common side effects are tiredness, nausea and vomiting. Some patients have also experienced stomach pain, diarrhea, dizziness, headache, tender breasts, increased vaginal bleeding and skin reactions.

You should see your doctor within 3 weeks of taking Postinor-2. You may experience spotting or vaginal bleeding earlier than expected.

If you do not get your period within 3 weeks of taking the tablets you must see your doctor, as you may be pregnant. If Postinor-2 does not work, you could be pregnant. Your doctor will order a pregnancy test. You could first take a home pregnancy test.


April 27, 2017 - 9:10am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!